# SDR DXTA200601619

- Difficulty date: September 28, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 5,811 hours, 3,579 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Door
- Condition: Departed
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE ENGINE COWL DEPARTED AIRCRAFT IN FLIGHT.  INSTALLED SERVICEABLE COWLING, REMOVED FROM N947QS S/N 750-0047.  AIRCRAFT FERRIED TO MANUFACTURER FOR FOR INVESTIGATION OF CAUSE.
